I had the Novasure procedure Oct. 2012. I rushed into it because I should be nearing Menopause (I'm 54) but my periods were getting worse and showed no signs of stopping. I also had an OB-GYN who had been my doc for 20 years and who I trusted. Well, at my 2 week checkup after the procedure, Dr. tells me, "Oh, and by the way, I'm retiring in a week". Wait...WHAT? I would have never had it done if I knew that. But I was doing well and figured that was not a big deal, I had time to find a new Dr. I never have been pregnant, had a tubal (same Dr.) 20 years ago, and periods were starting to really interfere with things I had to do. Afterwards, I bled for 3 weeks, spotted for two more, had cramping for a couple of weeks, even hot flashes for 2 weeks. It finally seemed to settle down - no sign of bleeding at all! Great! Then I started to get cramping. It was pretty bad - my normal ibuprofen didn't touch it, I had to use Advil. They calmed down.THEN, last Thursday, pain hit and didn't stop and nothing touched it. I decided to see my old Drs. replacement, he wasn't in Friday. So I went to see my family Dr., who sent me to get a CT scan, and was going to go to the OB-GYN Mon. I ende up in the ER three times last weekend (Sat., Sun., Mon (at 3:00 AM) on Morphine! That only partially helped. The pain was so bad I was vomiting. They gave me a script for percocet, which hardly touched it, either. Did have an ultrasound and XRays, which didn't show anything else wrong. Saw the OB later Mon morning, he gave me Ketorolac for 5 days, he is hoping it will calm down on its own. (Oh, the tests showed some trapped blood and during the initial procedure, the Dr. did mention a polyp that he biopsied, which may be a fibroid tumor). Well, it's Friday, and no sign of stopping. These meds aren't helping all that much either, just takes the edge off. I was very healthy before all this, and I am upset that the tests show I am still very healthy - so why do I feel like I'm dying at times?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.